# SDR UPS05445025

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1940-1960 STR 11R STRINGER END FOUND CRACKED, CRACK LENGTH 1 INCH.  BS 1930 TO BS 1960 STR 11R REPAIRED AS PER SRM 53-10-03 FIG 4.
